Label comprehension of potential over-the-counter naloxone

    This is a preview of subscription content, log in to check access.

    Notes

    1. 1.

      1. Note that some people may have symptoms when they wake up, such as shaking, sweating, having nausea, or feeling angry. 2. Note that it is safe to keep giving doses. 3. Give another dose if the person becomes very sleepy again. 4. Make sure that the "call 911" step is completed in the appropriate order relative to the other steps. 5. Perform steps 1-5; check for a suspected overdose, give the first dose, call 911 immediately, repeat doses every few minutes, stay with the person until the ambulance arrives.

    Reference

    1. Cohen BR, et al. FDA Initiative for Drug Facts Label for Over-the-Counter Naloxone. New England Journal of Medicine 382: 2129-2136, No. 22, 28 May 2020. Available from: URL: http://doi.org/10.1056/NEJMsa1912403

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Verify currency and authenticity via CrossMark

    Cite this article

    Label comprehension of potential over-the-counter naloxone. Reactions Weekly 1808, 10 (2020). https://doi.org/10.1007/s40278-020-79487-8

    Download citation